# SDR DALA2024101109966

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NTERNAL SKIN UNDER CAP UPPER AFT SIDE OF LH SLIDING WINDOW CUTOUT AT FLIGHT COMPARTMENT. SUMMARY OF NRC 701: INTERNAL SKIN UNDER CAP UPPER AFT SIDE OF LH SLIDING WINDOW CUTOUT AT FLIGHT COMPARTMENT WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1. (LP #0602176)
